# SDR 2007FA0001085

- Difficulty date: November 9, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N810WA
- Make and model: Beech D55
- Aircraft serial: TE486
- Engine: Cont IO520C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nose Rib
- Part number: 3516505084
- Condition: Cracked
- Location: T/E Flap
- Part time: 4,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND CRACKED FLAP ROD ATTACH POINT RIB.  RT FLAP ONLY.  (K)
